# SDR A6WA201441816

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,339 hours, 25,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 2024T3032
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRS CRACKED AT UPPER PAX DOOR ASSIST MOTOR MOUNT BRACKET .
